i am having terrible headaches and feel more depressed than usual. im taking sertraline for depression and fibromyalgia. taking temazepam for insomnia. can these tablets taken together be causing this.
All benzodiazepines can cause depression, though Temazepam generally isn't that bad (it all depends on the individual). It's quite possible though.
It's also possible that Sertraline is causing the depression - I tried taking it for several months and became suicidal. That's just me. Perhaps trying a different anti-depressant would be helpful?
As for insomnia, there are many other medications out there that could be helpful that won't cause worsening depression for you (assuming Sertraline is helping you). I'd seek advice from your doctor as to your options for trying a different drug for insomnia and see if that helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother was prescribed 15mg Temazepam at bedtime for insomnia. She took 1 the night before last &?
Posted 15 Sep 2012 • 4 answers
Posted 27 Apr 2013 • 3 answers
Posted 1 Jun 2013 • 3 answers
Posted 10 Jan 2016 • 2 answers
Posted 15 May 2016 • 1 answer